Publications

Found 417 results
[ Author(Asc)] Title Type Year
Filters: First Letter Of Last Name is A  [Clear All Filters]
A B C D E F G H I J K L M N O P Q R S T U V W X Y Z 
A
Almeida J, Klíma O. Reducibility vs. definability for pseudovarieties of semigroups. International Journal of Algebra and Computation. 2016;26(7):1483-1495.Edit
Almeida J, Klíma O. On the irreducibility of pseudovarieties of semigroups. Journal of Pure and Applied Algebra. 2016;220(4):1517-1524.Edit
Almeida J. Dynamics of finite semigroups. In: Semigroups, algorithms, automata and languages (Coimbra, 2001). World Sci. Publ., River Edge, NJ; 2002. 2. p. 269-292p. Edit
[2015-37] Almeida J, Borlido C. Complete kappa-reducibility of pseudovarieties of the form DRH .Edit
[2009-39] Almeida J, Klíma O. New decidable upper bound of the second level in the Straubing-Thérien concatenation hierarchy .Edit
Almeida J, Weil P. Reduced factorizations in free profinite groups and join decompositions of pseudovarieties. Internat. J. Algebra Comput.. 1994;4:375-403.Edit
Almeida J, Perrin D. Gérard Lallement (1935–2006). Semigroup Forum. 2009;78:379-383.Edit
Almeida J. Some algorithms on the star operation applied to finite languages. Semigroup Forum. 1984;28:187-197.Edit
[2006-31] Almeida J, Costa JC, Zeitoun M. Complete reducibility of systems of equations with respect to R .Edit
Almeida J, Higgins PM, Volkov M. An addendum: ``The gap between partial and full'' [Internat. J. Algebra Comput. \bf 8 (1998), no. 3, 399–430; MR1627844 (99g:20102)]. Internat. J. Algebra Comput.. 2001;11:131-135.Edit
Almeida FD, Ahues M, Fernandes R.. Errors and grids for projected weakly singular integral equations. International Journal of Pure and Applied Mathematics . 2013;89:203-213.Edit
Almeida J, Silva PV. On the hyperdecidability of semidirect products of pseudovarieties. Comm. Algebra. 1998;26:4065-4077.Edit
Almeida J. Recent developments in the theory of implicit operations. In: Monoids and semigroups with applications (Berkeley, CA, 1989). World Sci. Publ., River Edge, NJ; 1991. 1. p. 105-117p. Edit
Almeida J. Equations for pseudovarieties. In: Formal properties of finite automata and applications (Ramatuelle, 1988). Vol 386. Springer, Berlin; 1989. 1. p. 148-164p. (Lecture Notes in Comput. Sci.; vol 386).Edit
Almeida J, Costa JC, Zeitoun M. Complete reducibility of pseudovarieties. In: Semigroups and formal languages. World Sci. Publ., Hackensack, NJ; 2007. 9. p. 9-25p. Edit
Almeida J, Moura A. Idempotent-generated semigroups and pseudovarieties. Proceedings of the Edinburgh Mathematical Society. 2011;54:545-568.Edit
Almeida R, Pueyo E, Martínez JP, Rocha AP, Laguna P. Quantification of the QT variability related to HRV: Robustness study facing automatic delineation and noise on the ECG. In: {31st Annual Scientific Meeting on Computers in Cardiology}. Vol {31}. {IEEE}; 2004. {. {p. 769-772p. }.Edit
Almeida J. Some algorithmic problems for pseudovarieties. Publ. Math. Debrecen. 1999;54:531-552.Edit
Almeida R, Gonçalves H, Rocha AP, Bernardes J. A wavelet-based method for assessing fetal cardiac rhythms from abdominal ECGs. In: Computing in Cardiology Conference (CinC), 2013. Spain, Zaragoza: IEEE; 2013. 2. p. 289-292p. Edit
Almeida J. Residually finite congruences and quasiregular subsets in uniform algebras. In: Proceedings of the Second Meeting of Portuguese Algebraists (Portuguese) (Porto, 1987). Univ. Porto, Porto; 1987. 1. p. 11-31p. Edit
Almeida J, Escada AP. The globals of some subpseudovarieties of DA. Internat. J. Algebra Comput.. 2004;14:525-549.Edit
Almeida J, Cano A., Klíma O, Pin J.. On fixed points of the lower set operator. Int. J. Algebra Comput.. 2015;25(1-2):259-292.Edit
[2009-13] Almeida J, Steinberg B. Matrix Mortality and the Cerny-Pin Conjecture .Edit
Almeida J, Weil P. Relatively free profinite monoids: an introduction and examples. In: Semigroups, formal languages and groups (York, 1993). Vol 466. Kluwer Acad. Publ., Dordrecht; 1995. 7. p. 73-117p. (NATO Adv. Sci. Inst. Ser. C Math. Phys. Sci.; vol 466).Edit
Almeida J, Costa JC, Zeitoun M. McCammond's normal forms for free aperiodic semigroups revisited. LMS J. Comput. Math.. 2015;18:130-147.Edit

Pages